# SDR SIMA20200729003

- Difficulty date: July 29, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 46,437 hours, 42,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY LIGHT STRIP PANELS AT POSITIONS 2, 3, 5, AND 8 ARE CRACKED/BROKEN.  C/A COMPLETE: REMOVED AND REPLACED LT EMERGENCY LIGHT STRIP COVER PANELS AT POSITIONS 2,3,5, AND 8, IAW EMB-145 AMM 33-50-12.  SEE BOW 346487 FOR INSTALL ONTO AIRCRAFT.
